# SDR UALA2009121603898

- Difficulty date: December 16, 2009
- Submitted: December 31, 2009
- Operation: Air carrier
- Aircraft: N546UA
- Make and model: Boeing 757222
- Aircraft serial: 25367
- Aircraft time: 67,600 hours, 19,675 cycles
- Engine: Pwa PW2037
- System (JASC): 2897 · Fuel System Wiring
- Part: Connector
- Part number: D47104P
- Condition: Unsecure
- Location: Boost Pump
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT AFT BOOST PUMP LOW PRESS LIGHT ON, EICAS MSG L AFT FUEL PUMP DISPLAYED. LT AFT BOOST PUMP CB (C366) TRIP AT P6 PANEL.   FOUND PIN 1 AT CONNECTOR D1746 SHORTED TO GND OR SHIELD GND WITH CONNECTOR D41704P DISCONNECTED AT P33 PANEL POSITION 24. CONNECTOR D41704P SECURED. NEEDS FURTHER T/S.  REPLACED CONNECTOR AT J BOX BOOST PUMP HARNESS. WHILE REPLACING LH AFT BOOST PUMP, FOUND HARDWARE IS DAMAGED OR STRIPPED. HARDWARE ON ORDER. NEW PUMP IN AREA. REPLACED BOOST PUMP. OPS CHECK LEAK CHECK GOOD.
